Alert archive / Louisiana / Wind Advisories in 2010
Wind Advisory 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Nov 3, 2010, 2:55 PM CDT for Lafayette Parish, Saint Martin Parish, Louisiana; Hardin County, Texas. It took effect at Nov 4, 2010, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2010, 2:55 PM CDT (19:55 UTC)
- In effect from
- Nov 4, 2010, 4:00 AM CDT
- Expired
- Nov 4, 2010, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
Counties Lafayette Parish, LA, Saint Martin Parish, LA, Hardin County, TX
The radar
The Lake Charles radar (KLCH), 52 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS74 KLCH 031955 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 255 PM CDT WED NOV 3 2010 ...BLUE NORTHERS WILL ARRIVE TONIGHT... .HIGH PRESSURE BUILDING SOUTH ACROSS THE ROCKY MOUNTAINS AND INTO OLD MEXICO...WILL ABRUPTLY SHOVE THE SHIELD OF LIGHT RAIN OUT OF THE WESTERN UPPER GULF COAST STATES THIS EVENING. WITH THE DEPARTURE OF THE RAIN SHIELD...LARGE DIFFERENCES-IN- PRESSURE WILL SET-UP. STRONG BLUE NORTHERS WILL BE THE RESULT. LAZ041>045-051>055-TXZ201-215-216-040500- /O.NEW.KLCH.WI.Y.0001.101104T0900Z-101105T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-HARDIN- JEFFERSON-ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...LUMBERTON...BEAUMONT/PORT ARTHUR...ORANGE 255 PM CDT WED NOV 3 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. STRONG BLUE NORTHERS WILL SET-UP WITH THE CLEARING SKIES. SUSTAINED NORTHERLY WINDS AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO AROUND 35 KNOTS IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ180>182-040500- /O.NEW.KLCH.LW.Y.0015.101104T0900Z-101105T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON 255 PM CDT WED NOV 3 2010 ...LAKE WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. STRONG BLUE NORTHERS WILL SET-UP WITH THE CLEARING SKIES. SUSTAINED NORTHERLY WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS TO AROUND 25 KNOTS IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
4 follow-up statements
941 WWUS74 KLCH 040038 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 738 PM CDT WED NOV 3 2010 ...STRONG NORTH WINDS EXPECTED TONIGHT AND TOMORROW... .A STRENGTHENING AREA OF LOW PRESSURE OVER THE CENTRAL GULF OF MEXICO WILL BRING INCREASING NORTH WINDS TO THE AREA BEGINNING TONIGHT AND CONTINUING INTO THURSDAY. WINDS ARE EXPECTED TO DIMINISH THURSDAY EVENING AS HIGH PRESSURE SETTLES INTO THE REGION. TXZ201-041200- /O.CAN.KLCH.WI.Y.0001.101104T0900Z-101105T0000Z/ /O.EXA.KLCH.LW.Y.0015.101104T0900Z-101105T0000Z/ HARDIN- INCLUDING THE CITY OF...LUMBERTON 738 PM CDT WED NOV 3 2010 ...LAKE WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. THE WIND ADVISORY HAS BEEN CANCELLED. NORTH WINDS OF 10 TO 20 MPH ARE EXPECTED TONIGHT BEFORE INCREASING TO 15 TO 25 MPH WITH OCCASIONAL GUSTS OVER 30 MPH ON THURSDAY. WINDS WILL DIMINISH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ LAZ041>045-051>055-TXZ215-216-041200- /O.CON.KLCH.WI.Y.0001.101104T0900Z-101105T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 738 PM CDT WED NOV 3 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. NORTH WINDS OF 10 TO 20 MPH ARE EXPECTED TONIGHT BEFORE INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ON THURSDAY. WINDS WILL DIMINISH ON THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTY WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ180>182-041200- /O.CON.KLCH.LW.Y.0015.101104T0900Z-101105T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON 738 PM CDT WED NOV 3 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT THURSDAY. NORTH WINDS OF 10 TO 20 MPH ARE EXPECTED TONIGHT BEFORE INCREASING TO 15 TO 25 MPH WITH OCCASIONAL GUSTS OVER 30 MPH ON THURSDAY. WINDS WILL DIMINISH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 05
317 WWUS74 KLCH 040927 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 427 AM CDT THU NOV 4 2010 ...STRONG NORTH WINDS EXPECTED TODAY... .A DEVELOPING AREA OF LOW PRESSURE OVER THE CENTRAL GULF OF MEXICO WILL BRING STRONG NORTH WINDS TO THE AREA TODAY. WINDS ARE EXPECTED TO DIMINISH THIS EVENING AS HIGH PRESSURE SETTLES INTO THE REGION. LAZ041>045-051>055-TXZ215-216-050000- /O.CON.KLCH.WI.Y.0001.000000T0000Z-101105T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 427 AM CDT THU NOV 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7PM THIS EVENING. NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED TODAY. WINDS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTY WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ180>182-201-050000- /O.CON.KLCH.LW.Y.0015.000000T0000Z-101105T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON...LUMBERTON 427 AM CDT THU NOV 4 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTH WINDS OF 15 TO 25 MPH ARE EXPECTED TODAY WITH OCCASIONAL GUSTS OVER 30 MPH. WINDS WILL DIMINISH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
095 WWUS74 KLCH 041743 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1243 PM CDT THU NOV 4 2010 ...STRONG NORTH WINDS WILL PERSIST THIS AFTERNOON... .LARGE DIFFERENCES-IN-PRESSURE ARE IN PLACE ACROSS THE WESTERN UPPER GULF COAST STATES...AS COLD HIGH PRESSURE BUILDS ACROSS THE TEXAS PANHANDLE. STRONG BLUE NORTHERS ARE THE RESULT. IN ADDITION...COLD CONTINENTAL AIR SPILLING ACROSS THE WARMING GROUND HAS DE-STABILIZED THE AFTERNOON LAYER. STRONG AND FREQUENT WIND GUSTS ARE THE RESULT. LAZ041>045-051>055-TXZ215-216-050000- /O.CON.KLCH.WI.Y.0001.000000T0000Z-101105T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 1243 PM CDT THU NOV 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LARGE DIFFERENCES-IN-PRESSURE ARE IN PLACE ACROSS THE WESTERN UPPER GULF COAST STATES...AS COLD HIGH PRESSURE BUILDS ACROSS THE TEXAS PANHANDLE. STRONG BLUE NORTHERS ARE THE RESULT. IN ADDITION...COLD CONTINENTAL AIR SPILLING ACROSS THE WARMING GROUND HAS DE-STABILIZED THE AFTERNOON LAYER. STRONG AND FREQUENT WIND GUSTS ARE THE RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTY WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LAZ027>033-TXZ180>182-201-050000- /O.CON.KLCH.LW.Y.0015.000000T0000Z-101105T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON...LUMBERTON 1243 PM CDT THU NOV 4 2010 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. LARGE DIFFERENCES-IN-PRESSURE ARE IN PLACE ACROSS THE WESTERN UPPER GULF COAST STATES...AS COLD HIGH PRESSURE BUILDS ACROSS THE TEXAS PANHANDLE. STRONG BLUE NORTHERS ARE THE RESULT. IN ADDITION...COLD CONTINENTAL AIR SPILLING ACROSS THE WARMING GROUND HAS DE-STABILIZED THE AFTERNOON LAYER. STRONG AND FREQUENT WIND GUSTS ARE THE RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
393 WWUS74 KLCH 050023 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 723 PM CDT THU NOV 4 2010 ...STRONG NORTHERLY WINDS HAVE SETTLED FOR THE NIGHT... .STRONG NORTHERLY WINDS ACROSS THE AREA...IN PLACE DUE TO THE PRESSURE DIFFERENCE BETWEEN HIGH PRESSURE OVER THE PLAINS STATES AND LOW PRESSURE ALONG THE EASTERN SEABOARD...HAVE DIMINISHED WITH SUNSET. WINDS ARE EXPECTED TO RUN LESS THAN 10 MPH OVER ALL BUT THE IMMEDIATE COAST FOR THE REST OF THE NIGHT. LAZ041>045-051>055-TXZ215-216-050130- /O.EXP.KLCH.WI.Y.0001.000000T0000Z-101105T0000Z/ CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...LAKE CHARLES...JENNINGS...CROWLEY... LAFAYETTE...ST. MARTINVILLE...CAMERON...ABBEVILLE...NEW IBERIA... MORGAN CITY...BEAUMONT/PORT ARTHUR...ORANGE 723 PM CDT THU NOV 4 2010 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHERLY WINDS OF LESS THAN 10 MPH ARE EXPECTED FOR THE REST OF THE NIGHT...THEREFORE THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$ LAZ027>033-TXZ180>182-201-050130- /O.EXP.KLCH.LW.Y.0015.000000T0000Z-101105T0000Z/ VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- TYLER-JASPER-NEWTON-HARDIN- INCLUDING THE CITIES OF...LEESVILLE...ALEXANDRIA...MARKSVILLE... DERIDDER...OAKDALE...VILLE PLATTE...OPELOUSAS...WOODVILLE... JASPER...NEWTON...LUMBERTON 723 PM CDT THU NOV 4 2010 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHERLY WINDS OF LESS THAN 10 MPH ARE EXPECTED FOR THE REST OF THE NIGHT...THEREFORE THE LAKE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$ 25
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Nov 3, 12:37 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Nov 3, 12:37 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1237 PM CDT WED NOV 3 2010
.AVIATION...
LARGE LOW PRESSURE SYSTEM SITTING NEARLY OVHD...EVIDENCED ON
SATELLITE AND RADAR OBS WITH CLOUDS/CONVECTION ROTATING
COUNTERCLOCKWISE AROUND THE REGION. TAF SITES HAVE REMAINED PRETTY
MUCH PRECIP-FREE SO FAR THIS MORNING BUT EXPECT -SHRA TO INCREASE
DURING THE AFTN. PENDING MORE WIDESPREAD DEVELOPMENT HAVE
REPLACED PREVAILING SHRA WORDING WITH VCSH AT ALL SITES.
OTHERWISE...EXPECT MAINLY MVFR CIGS THROUGH THE AFTN HOURS WITH
P6SM VISBYS. CIGS TO LOWER AGAIN TONIGHT TO IFR WITH PATCHY
FOG/DRIZZLE/LIGHT SHOWERS POSSIBLE. NRLY WINDS WILL INCREASE
TONIGHT AS THE SFC LOW MOVES EAST. CONDITIONS TO IMPROVE TO VFR
BETWEEN 10Z-15Z THURSDAY AS DRY AIR MOVES INTO THE REGION...WITH
STRONG GUSTY NRLY WINDS DEVELOPING.
24
&&
.PREV DISCUSSION... /ISSUED 749 AM CDT WED NOV 3 2010/
AVIATION...
IFR AT ALL TERMINALS THIS MORNING. ANTICIPATE SOME IMPROVEMENT IN
THE CIG HEIGHT AFTER A FEW HRS OF HEATING...AND HAVE SHOWN
PREVAILING MVFR FOR THE AFTERNOON. PINPOINTING THE RAINFALL IS A
BIT MORE PROBLEMATIC...BUT EXPECT THAT AS THE DRY SLOT CURRENTLY
OVER THE AREA SHIFTS EAST...PRECIPITATION WILL BEGIN TO FILL IN
AND BECOME WIDESPREAD...ALBEIT LIGHT.
PREV DISCUSSION... /ISSUED 504 AM CDT WED NOV 3 2010/
SYNOPSIS...SATELLITE IMAGERY AND RADAR DATA CONTINUES TO SHOW THE
UPPER LOW OVER SOUTHEAST TEXAS CONTINUING TO DROP TO THE SOUTH
TOWARDS THE NORTHERN GULF THIS MORNING. AT THE SURFACE...A LOW
PRESSURE AREA WAS LOCATED OVER EAST CENTRAL LOUISIANA WITH A COLD
FRONT FROM KAEX TO KBPT AND EXTENDING INTO THE GULF. THE FORECAST
AREA IS CURRENTLY UNDER THE DRY SLOT THAT IS WRAPPING INTO THE
UPPER LOW WITH LIGHT SHOWERS AND OR DRIZZLE CURRENTLY BEING
DEPICTED.
SHORT TERM...
THE LOW PRESSURE IS FORECAST TO CONTINUE TO DEEPEN AND DROP SOUTH
INTO THE NORTHERN GULF TODAY AND TONIGHT AS THE SYSTEM BECOMES
STACKED OVERNIGHT. SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
POSSIBLE AS THE CENTER OF THE UPPER LOW APPROACHES LATER THIS
MORNING AND AFTERNOON AND THE DRY SLOT MOVES EAST. WHILE RAIN CHANCES
ARE RATHER HIGH...RAINFALL AMOUNTS ARE EXPECTED FOR THE MOST PART
TO BE ON THE LOW SIDE TODAY WITH THE EXCEPTION OF ISOLATED
LOCATIONS THAT EXPERIENCE THUNDERSTORMS. WITH THE LOW PRESSURE
SYSTEM SOUTH OF THE REGION TONIGHT... THE SOUTH CENTRAL PORTIONS
OF THE FORECAST AREA WILL BE IN WHAT WILL BE LEFT OVER OF THE
TROWL REGION AND SOME SLIGHTLY HIGHER RAINFALL AMOUNTS ARE
EXPECTED OVERNIGHT...HOWEVER WILL BE MUCH LOWER THAN THE PAST TWO
DAYS. TEMPERATURES TODAY WILL VERY COOL THIS AFTERNOON WITH CAA
BEGINNING TO TAKE SHAPE ALONG WITH CLOUDS AND SHOWERS. SHOWERS
WILL BEGINNING TO END FROM NORTHWEST TO SOUTHEAST TONIGHT AND
TOMORROW MORNING. WINDS WILL BEGIN TO INCREASE OUT OF THE NORTH
TONIGHT AND TOMORROW AND WILL NEED LAKE WIND ADVISORIES TOMORROW.
TEMPERATURES COOLER TOMORROW NIGHT...HOWEVER WINDS SHOULD STAY UP
ENOUGH TO KEEP MOST OF THE AREA OUT OF THE 30S.
BRAZZELL
LONG TERM...
COOLEST NIGHT OF THE FORECAST PERIOD WILL BE FRIDAY
NIGHT...SATURDAY MORNING WITH TEMPERATURES IN THE MID TO LOWER 30S
EXPECTED NORTH OF I-10 BEFORE A WARM UP BEGINS AND TEMPERATURES
RETURN ABOVE NORMAL BY LATE IN THE PERIOD. HAVE MADE FEW CHANGES
TO THE EXTENDED FOR NOW.
MARINE...LOW PRESSURE MOVING INTO THE GULF TODAY WILL DEEPEN AND
MOVE SLOWLY EAST THROUGH FRIDAY. THE INCREASE PRESSURE GRADIENT
GOOD WIND LINKAGE THROUGH THE PROFILE AND STRONG CAA OVER THE WARM
GULF WATERS WILL SET THE STAGE FOR A ROUGH PERIOD IN THE COASTAL
WATERS STARTING LATE THIS AFTERNOON AND CONTINUING INTO TOMORROW
NIGHT. HAVE WENT AHEAD AND ISSUED A GALE WARNING DURING THE PERIOD
OF EXPECTED STRONGEST WINDS OVER THE OUTER COASTAL WATER FROM HIGH
ISLAND TO INTRACOASTAL CITY AND LEFT THE WATCH EAST OF THERE. FOR
THE INNER WATER EXPECT HIGH END SMALL CRAFT ADVISORY CONDITIONS
WITH GUSTS OVER GALE FORCE A GOOD BET. STAY TUNED AS HEADLINES
WILL LIKELY CHANGE A LITTLE IN THE DEVELOPING SITUATION. IN
ADDITION...DUE TO THE STRONG NORTHERLY WINDS...A LARGE NEGATIVE
SURGE IS EXPECTED TONIGHT INTO FRIDAY NIGHT AND A LOW WATER
ADVISORY HAS BEEN ISSUED.
BRAZZELL
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 69 54 69 43 / 70 50 0 0
KBPT 64 54 69 44 / 70 50 0 0
KAEX 71 50 67 40 / 70 60 0 0
KLFT 74 53 68 42 / 60 70 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...GALE WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT THURSDAY
FOR WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
CITY, LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM THURSDAY TO 7 AM CDT FRIDAY FOR
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM CDT THURSDAY FOR WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM-WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 1 PM THURSDAY TO 7 AM CDT FRIDAY FOR
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM.
GALE WARNING FROM 1 AM TO 1 PM CDT THURSDAY FOR WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60
NM-WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM 7 PM CDT THIS EVENING THROUGH
FRIDAY MORNING FOR CALCASIEU LAKE-SABINE LAKE.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT FRIDAY
FOR COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT
20 NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA
OUT 20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY, LA OUT 20 NM-VERMILION BAY.
&&
PUBLIC/MARINE...04
AVIATION...04Hazardous weather outlook, Nov 3, 5:48 AM CDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 548 AM CDT WED NOV 3 2010 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-041100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 548 AM CDT WED NOV 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-041100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 548 AM CDT WED NOV 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS ARE EXPECTED TONIGHT AS THE GRADIENT TIGHTENS BETWEEN LOW PRESSURE IN THE GULF AND HIGH PRESSURE BUILDING SOUTH THROUGH THE PLAINS. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE BAYS AND COASTAL WATERS...WITH WINDS OF GALE FORCE OVER THE OFFSHORE WATERS. LOWER THAN NORMAL TIDE LEVELS WILL POSE A RISK FOR VESSEL GROUNDINGS.. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTH WINDS WILL CONTINUE THURSDAY MORNING AND START TO DECREASE DURING THE AFTERNOON. SMALL CRAFT ADVISORIES WILL LIKELY CONTINUE FOR THE BAYS AND NEARSHORE WATERS DURING THE MORNING. GALE FORCE WINDS WILL CONTINUE DURING THE MORNING OVER THE OFFSHORE WATERS. . .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 4:17 AM CDT | Gale Warning | LCH | 39 hr | |
| Nov 3, 4:17 AM CDT | Low Water Advisory | LCH | 57 hr | |
| Nov 3, 4:17 AM CDT | Small Craft Advisory | LCH | 63 hr | |
| Nov 3, 1:45 PM CDT | Special Marine Warning | LCH | 60 min | |
| Nov 3, 2:17 PM CDT | Special Marine Warning | LCH | 58 min | |
| Nov 3, 2:55 PM CDT | Lake Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 28 hr |
| Nov 3, 3:13 PM CDT | Special Marine Warning | LCH | 62 min | |
| Nov 3, 4:42 PM CDT | Special Marine Warning | LCH | 63 min | |
| Nov 3, 4:43 PM CDT | Special Marine Warning | LCH | 62 min |
Nearby
Wind Advisories in Louisiana, 2010Wind Advisories in Texas, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.